The orders of nonsingular derivations of modular Lie algebras

Mattarei, S. (2002) The orders of nonsingular derivations of modular Lie algebras. Israel Journal of Mathematics, 132 (1). pp. 265-275. ISSN 0021-2172

Documents
18517.pdf

Request a copy
[img] PDF
18517.pdf - Whole Document
Restricted to Repository staff only

506kB
Item Type:Article
Item Status:Live Archive

Abstract

We extend the results of Shalev [Sh] on the orders of nonsingular derivations of finite-dimensional non-nilpotent modular Lie algebras.

The author is grateful to Ministero dell’Università e della Ricerca Scientifica, Italy, for financial support to the project “Graded Lie algebras and pro-p-groups of finite width”.

Keywords:Lie algebras
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:18517
Deposited On:16 Nov 2016 11:56

Repository Staff Only: item control page